# SDR SWAA2018121427674

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL CORRODED BETWEEN BS 947 TO BS 986.  R&R MOP SILL IAW DWG & SRM.
